SOME GENERALIZED CONVERGENCE TYPES USING IDEALS IN AMENABLE SEMIGROUPS


Ulusu U. , Dündar E., Nuray F.

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.11, pp.28-35, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 11
  • Publication Date: 2019
  • Title of Journal : BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.28-35

Abstract

The aim of this study is to introduce the concepts of I-statistically convergence, I-statistically pre-Cauchy sequence and I-strongly p-summability for functions de fi ned on discrete countable amenable semigroups and to examine some properties of these concepts.